It is very hard to evaluate through this medium regarding the exact nature of these sores. These are most commonly due to musculoskeletal strain brought about by stress. Also, a condition called fibromyalgia can present with multiple sore areas which can be compatible with your presentation.
The irregular periods may be a complication of your treatment especially if you have received chemotherapy for your disease. This is likely to normalize after a few months but if persistent, this may have to be evaluated by your gynecologist.
I would suggest that you have this examined by your doctor as there can be a lot of possibilities.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.